A1 Journal article – refereed

Critical variable exponent functionals in image restoration




List of Authors: Harjulehto P, Hasto P, Latvala V, Toivanen O

Publisher: PERGAMON-ELSEVIER SCIENCE LTD

Publication year: 2013

Journal: Applied Mathematics Letters

Journal name in source: APPLIED MATHEMATICS LETTERS

Journal acronym: APPL MATH LETT

Number in series: 1

Volume number: 26

Issue number: 1

Number of pages: 5

ISSN: 0893-9659

DOI: http://dx.doi.org/10.1016/j.aml.2012.03.032


Abstract
We study a variable exponent model for image restoration in the case that the exponent attains the critical value one. We prove existence and Gamma-convergence. The results answer an open question by Li, Li and Pi [F. Li, Z. Li, L Pi, Ling, Variable exponent functionals in image restoration, Appl. Math. Comput. 216 (3)(2010) 870-882] (C) 2012 Elsevier Ltd. All rights reserved.


Research Areas


Last updated on 2021-24-06 at 10:03